She also acts tired or depressed,only been 3 days. Should all of this subside?
Hello moolah. The symptons will subside, it might take a few more days. Stomach aches/pains are reported up to 15% by people who use Focalin. If you find within another week or so, that these symptoms don't ease or stop, you might mention it to his doctor, or ask your doctor or pharmacist to confirm what I just said, to get thier opinion on your question. I'm sure that he'll be feeling more like his old self soon. Best of wishes and good health to you both,pledge
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 1 answer
Focalin - my child started on 5mg then it was upped to 10. the dr said he may need a booster dose so
Posted 10 Feb 2010 • 1 answer
My 6 year old son was just prescribed Focalin 5mg and we have now been on it for 5 days... he pretty
Posted 23 Jun 2010 • 2 answers
Posted 30 Dec 2014 • 2 answers
Posted 10 Oct 2017 • 0 answers